Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 28, Number 1

All articles in this issue are freely accessible.

The diffraction of a plane compressional elastic wave by a rigid circular disc
S. K. Datta.
Quart. Appl. Math. 28 (1970), 1-14
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99806
The solution of some integral equations of Wiener-Hopf type
Marvin Shinbrot.
Quart. Appl. Math. 28 (1970), 15-36
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 270084
On linearized theory for compressible viscous planar flow with slip
F. E. Fendell.
Quart. Appl. Math. 28 (1970), 37-55
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99805
Universal solutions and universal relations for some types of elastic fluid crystals
C.-C. Wang.
Quart. Appl. Math. 28 (1970), 57-68
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 263309
Variational principles in the linear theory of viscoelastic media with microstructure
Kenneth A. Kline.
Quart. Appl. Math. 28 (1970), 69-80
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 264888
On certain integrable nonlinear membrane solutions
Chien-Heng Wu.
Quart. Appl. Math. 28 (1970), 81-90
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99804
Some results in the linear dynamical theory of anisotropic elastic solids
Lewis T. Wheeler.
Quart. Appl. Math. 28 (1970), 91-101
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 269162
Upper and lower bounds of eigenvalues: Mode-clamping theorems
M. Sparks.
Quart. Appl. Math. 28 (1970), 103-109
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 264842
Singular stress concentrations in second-grade materials
R. W. Lardner.
Quart. Appl. Math. 28 (1970), 111-121
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99803
Disturbance due to weak buoyancy on the forced convection field of a source singularity of heat
W. P. Kotorynski.
Quart. Appl. Math. 28 (1970), 123-134
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99802
Canonical approach to biharmonic variational problems
A. M. Arthurs.
Quart. Appl. Math. 28 (1970), 135-138
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99801
Note on electrohydrodynamic stability
D. H. Michael.
Quart. Appl. Math. 28 (1970), 139-143
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99800
On convection and diffusion
S. L. Passman.
Quart. Appl. Math. 28 (1970), 145-147
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99799

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website